Show simple item record

dc.contributor.authorArchbold, Robert J.
dc.contributor.authorSomerset, Douglas W. B.
dc.date.accessioned2017-03-20T00:29:49Z
dc.date.available2017-03-20T00:29:49Z
dc.date.issued2017-05
dc.identifier.citationArchbold , R J & Somerset , D W B 2017 , ' The Inner Corona Algebra of a C0(X)-Algebra ' , Proceedings of the Edinburgh Mathematical Society , vol. 60 , no. 2 , pp. 299-318 . https://doi.org/10.1017/S0013091516000171en
dc.identifier.issn0013-0915
dc.identifier.otherPURE: 53925836
dc.identifier.otherPURE UUID: e7607350-85a1-4cf5-a7d6-d2403b746d25
dc.identifier.otherScopus: 84988418993
dc.identifier.urihttp://hdl.handle.net/2164/8353
dc.descriptionWe are grateful to the referee for a number of helpful comments.en
dc.format.extent20
dc.language.isoeng
dc.relation.ispartofProceedings of the Edinburgh Mathematical Societyen
dc.rightsThis article has been published in a revised form in Proceedings of the Edinburgh Mathematical Society https://doi.org/10.1017/S0013091516000171. This version is free to view and download for private research and study only. Not for re-distribution, re-sale or use in derivative works. © Edinburgh Mathematical Society 2017.en
dc.subjectC0(X)-algebraen
dc.subjectC*-algebraen
dc.subjectmultiplieren
dc.subjectinner coronaen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleThe Inner Corona Algebra of a C0(X)-Algebraen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1017/S0013091516000171
dc.date.embargoedUntil2017-11-01


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record